# SDR CA190625013

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AS PER TC AND AIRBUS CANADA, A SDR MUST BE CREATED FOR EACH FMS EVENT`  SER - AUTO-THROTTLE MODE MISBEHAVIOR  DURING ACCELERATION SEGMENT AFTER TAKEOFF THE A/THR MODE CHANGED SEVERAL TIMES FROM CLB-1 TO GA THRUST.  ACTUAL N1 INCREASE/DECREASE NOTICED.  I LEFT THE AUTO-THROTTLE INTENTIONALLY ENGAGED, BUT OPENED THE THRUST MENU ON THE FMS. I NOTICED THE SWITCHING THERE AS WELL.  CHANGING FROM MANAGED THRUST TO MANUAL THRUST SETTING (CYAN) STOPPED THE SWITCHING BETWEEN THE DIFFERENT RATINGS.   ADDITIONALLY I NOTICED THAT THE RATING SWITCHING TOOK PLACE EVERY TIME THE `WXR PWS FAIL` NUISANCE ADVISORY WAS DISPLAYED. (ADVISORY SHOWN = GA THRUST) - (ADVISORY GONE - CLB-1). THE HMU WAS DEGRADED AS WELL (CONSIDERED NUISANCE).   THE LAST 2 ITEMS MAY OR MAY NOT BE CORRELATED TO THE ATHR INCIDENT - BUT TO US IT SEEMED LIKE AT LEAST THE WXR FAIL ADVISORY WAS CONNECTED. (TC# 20190625013)
